Alert archive / Maine / Gale Warnings in 2018
Gale Warning 9, NWS Gray, ME
NWS Gray, ME issued this gale warning at Feb 1, 2018, 3:07 PM EST. It took effect at Feb 2, 2018, 12:00 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2018, 3:07 PM EST (20:07 UTC)
- In effect from
- Feb 2, 2018, 12:00 PM EST
- Expired
- Feb 2, 2018, 11:47 PM EST
- In force
- 12 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
470 WHUS71 KGYX 012007 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 307 PM EST Thu Feb 1 2018 ANZ151-021015- /O.CAN.KGYX.SC.Y.0013.000000T0000Z-180201T2300Z/ /O.NEW.KGYX.GL.W.0009.180202T1700Z-180203T0500Z/ /O.NEW.KGYX.UP.Y.0006.180202T1900Z-180203T1700Z/ Penobscot Bay- 307 PM EST Thu Feb 1 2018 ...GALE WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT EST FRIDAY NIGHT... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 2 PM FRIDAY TO NOON EST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gray has issued a Gale Warning, which is in effect from noon Friday to midnight EST Friday night. A Freezing Spray Advisory has also been issued. This Freezing Spray Advisory is in effect from 2 PM Friday to noon EST Saturday. The Small Craft Advisory has been cancelled. * WINDS...West 15 to 25 kt with gusts up to 35 kt. * SEAS...1 to 3 feet. * Freezing Spray...Moderate. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$ ANZ150-152-154-021015- /O.UPG.KGYX.SC.Y.0013.000000T0000Z-180203T0000Z/ /O.NEW.KGYX.GL.W.0009.180202T1700Z-180203T0500Z/ /O.NEW.KGYX.UP.Y.0006.180202T1900Z-180203T1700Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 307 PM EST Thu Feb 1 2018 ...GALE WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT EST FRIDAY NIGHT... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 2 PM FRIDAY TO NOON EST SATURDAY... The National Weather Service in Gray has issued a Gale Warning, which is in effect from noon Friday to midnight EST Friday night. A Freezing Spray Advisory has also been issued. This Freezing Spray Advisory is in effect from 2 PM Friday to noon EST Saturday. The Small Craft Advisory is no longer in effect. * WINDS...West 15 to 25 kt with gusts up to 35 kt. * SEAS...3 to 6 feet. * Freezing Spray...Moderate. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$ ANZ153-021015- /O.NEW.KGYX.SC.Y.0014.180202T1000Z-180203T0500Z/ /O.NEW.KGYX.UP.Y.0006.180202T1900Z-180203T1700Z/ Casco Bay- 307 PM EST Thu Feb 1 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 2 PM FRIDAY TO NOON EST SATURDAY... The National Weather Service in Gray has issued a Small Craft Advisory, which is in effect from 5 AM Friday to midnight EST Friday night. A Freezing Spray Advisory has also been issued. This Freezing Spray Advisory is in effect from 2 PM Friday to noon EST Saturday. * WINDS...Northwest 10 to 20 kt with gusts up to 30 kt. * SEAS...1 to 3 feet. * Freezing Spray...Moderate. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$
3 follow-up statements
312 WHUS71 KGYX 020816 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 316 AM EST Fri Feb 2 2018 ANZ151-022230- /O.EXA.KGYX.SC.Y.0014.180202T1000Z-180203T0500Z/ /O.CAN.KGYX.GL.W.0009.180202T1700Z-180203T0500Z/ /O.EXT.KGYX.UP.Y.0006.180202T1900Z-180203T1400Z/ Penobscot Bay- 316 AM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...FREEZING SPRAY ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Gray has issued a Small Craft Advisory, which is in effect until midnight EST tonight. The Gale Warning has been cancelled. * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...1 to 3 feet. * Freezing Spray...Moderate. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$ ANZ150-152-154-022230- /O.CON.KGYX.GL.W.0009.180202T1700Z-180203T0500Z/ /O.EXT.KGYX.UP.Y.0006.180202T1900Z-180203T1400Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 316 AM EST Fri Feb 2 2018 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT... ...FREEZING SPRAY ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM EST SATURDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 40 kt. * SEAS...3 to 5 feet. * Freezing Spray...Moderate. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$ ANZ153-022230- /O.CON.KGYX.SC.Y.0014.180202T1000Z-180203T0500Z/ /O.EXT.KGYX.UP.Y.0006.180202T1900Z-180203T1400Z/ Casco Bay- 316 AM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...FREEZING SPRAY ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM EST SATURDAY... * WINDS...Northwest 10 to 20 kt with gusts up to 30 kt. * SEAS...1 to 3 feet. * Freezing Spray...Moderate. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$
785 WHUS71 KGYX 021926 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 226 PM EST Fri Feb 2 2018 ...Cold northwesterly flow over the Gulf of Maine... .Cold northwesterly flow will move over the Gulf of Maine tonight with gale force gusts and freezing spray across the outer waters and small craft conditions in the bays. ANZ150-152-154-030930- /O.CON.KGYX.GL.W.0009.000000T0000Z-180203T0500Z/ /O.CON.KGYX.UP.Y.0006.000000T0000Z-180203T1400Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 226 PM EST Fri Feb 2 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 40 kt. * SEAS...3 to 6 feet. * Freezing Spray...Moderate. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$ ANZ151-153-030930- /O.CON.KGYX.SC.Y.0014.000000T0000Z-180203T0500Z/ /O.CON.KGYX.UP.Y.0006.000000T0000Z-180203T1400Z/ Penobscot Bay-Casco Bay- 226 PM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WINDS...Northwest 10 to 20 kt with gusts up to 30 kt. * SEAS...1 to 3 feet. * Freezing Spray...Moderate. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$
460 WHUS71 KGYX 030447 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1147 PM EST Fri Feb 2 2018 ANZ150-152-154-031400- /O.CAN.KGYX.GL.W.0009.000000T0000Z-180203T0500Z/ /O.EXB.KGYX.SC.Y.0014.000000T0000Z-180203T1100Z/ /O.CON.KGYX.UP.Y.0006.000000T0000Z-180203T1400Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1147 PM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Gray has issued a Small Craft Advisory, which is in effect until 6 AM EST Saturday. The Gale Warning has been cancelled. * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...5 to 8 feet. * Freezing Spray...Moderate. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$ ANZ151-153-031400- /O.EXT.KGYX.SC.Y.0014.000000T0000Z-180203T1100Z/ /O.CON.KGYX.UP.Y.0006.000000T0000Z-180203T1400Z/ Penobscot Bay-Casco Bay- 1147 PM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WINDS...Northwest 10 to 20 kt with gusts up to 25 kt. * SEAS...2 to 3 feet. * Freezing Spray...Moderate. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 1, 12:45 PM EST, 2 hours 22 minutes earlier.
Area forecast discussion, Feb 1, 12:45 PM EST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1245 PM EST Thu Feb 1 2018
.SYNOPSIS...
A warm front will move in from the west today with some light
snow ahead of it continuing. A cold front moves through from
the northwest tonight with a return to much colder temperatures
behind it through the end of the week. Low pressure may affect
the region Sunday into Monday with high pressure building in
on Tuesday. Low pressure will cross the region by Wednesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1245 PM Update...Snow continues to push northward as planned
with mainly northern sections seeing it at the moment. The sun
is even trying to make an appearance in the south. So just a few
minor adjustments to the forecast at this time. We expect
another bout of light snow tonight (after some rain at the
coast) and we will look deeper into this shortly.
915 AM Update...Have made a few changes to the forecast for the
rest of the daylight hours...mostly minor. Have adjusted PoPs to
be more in line with the last few runs of the HRRR which has a
good handle on area of snow. The band of snow will lift
northward late this morning into the afternoon, allowing
many zones to go dry for a time this afternoon. This is
reflected in the new forecast. Otherwise, not too much else has
changed...we are still expecting a general 1-3 inches of
snow...with the most across central zones.
710 am Update: Radar and surface obs showing nicely a solid band
of overunning WAA light snow in the southwest flow across
southern NH and southwest ME. This area is expected to slowly
move north this morning. Accumulations of an inch or two
expected. Forecast on track with only minor tweaks to POPs and
temps needed at this time.
Previous Discussion:
A weak WAA southwest flow pattern will remain over the area
today ahead of an approaching short wave and associated arctic
cold front from the west. Areas of light snow are expected today
but will be most concentrated over southern and coastal areas.
Some light accumulations of an inch or two accumulation is
expected. Along the immediate coast a mix of rain may occur in
the afternoon as temps warm above freezing.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Tonight the arctic cold front moves across the region with snow
showers accompanying the front with some very light snow
accumulations. The front moves off the coast by morning with
clearing from west to east expected on Friday. High temperatures
on Friday will occur early in the morning and then fall during
the day as the arctic air mass behind the cold front rushes in
on an increasing northwest wind. H85 temps will drop to -20C to
-25C in the afternoon. Gusty northwest winds can be expected to
develop in the afternoon with falling temperatures. Guidance
appears to handle Friday's falling daytime temps well.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Arctic air becomes well established Friday night with H8
temperatures in the -20C to -27C range. Surface temperatures
will drop below zero in all but southernmost areas. Westerly
winds will be gusty as well as the upper level low shifts east
and the gradient becomes aligned through a deep layer. The
combination of the cold temperatures and gusty winds will drop
wind chill values. Wind chill advisories may be needed for
northern areas as values drop significantly during the overnight
hours.
Upslope scattered snow showers will be ongoing in the mountains.
By Saturday, the wind gradient eases as a broad area of warm
air advection begins across the region. There will still be
scattered snow showers over northernmost portions of the
forecast area.
By Sunday, all models in relatively good agreement with low
pressure exiting the Great Lakes region. A broad southerly flow
will continue as another area of low pressure forms off the Mid
Atlantic coastline by Sunday night. Models have backed off on
the development and intensity of this secondary area of low
pressure. Therefore, with the primary low still in focus, warm
air may be able to penetrate into the region. Not entirely sold
on this situation, however have added the possibility of rain
and sleet along and near the coastline.
The precipitation will end Monday morning in most areas. QPF
expected to be around an inch in many areas, with the highest
values topping over an inch around the Midcoast region.
Blustery conditions will redevelop Monday with strong gusty
winds and solid cold air advection.
An active pattern will continue on Tuesday as a broad
southwesterly flow and warm air advection develops over the
Eastern United States. Yet another system may pass west of our
region Wednesday, potentially bringing mixed rain and snow to
the region with areas of sleet.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Short Term...MVFR/IFR in areas of light snow today into tonight
ahead of an approaching cold front. However a several hour
period of VFR conditions should develop for most terminals this
afternoon. Late tonight and early Friday conditions improve to
VFR. Gusty northwest winds will develop Friday afternoon.
Long Term...Cold air advection will bring gusty northwesterly
winds with VFR conditions Friday night before winds diminish
somewhat Saturday. A coastal low impacts the area Sunday night
into early Monday bringing widespread snow and IFR conditions.
There could be some LLWS if an inversion can develop below the
developing southerly flow. VFR conditions thereafter.
&&
.MARINE...
Short Term...SCA conditions can be expected in the southwest
flow ahead of a cold front today into tonight and then behind
the cold front on Friday.
Long Term...Strong cold air advection will continue Friday night
as winds become aligned through an increasingly deep layer.
Gale force gusts are possible during this period.
Winds drop considerably on Saturday before redeveloping from the
south on Sunday. Another strong northwest flow to develop by
Monday. Strong southerlies will develop as well by Wednesday
ahead of an approaching system.
&&
.TIDES/COASTAL FLOODING...
Will continue to watch the midday tide Friday afternoon for any
sort of minor coastal flooding, but developing strong offshore
winds orthogonal to the coastline should mitigate the threat.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Coastal Flood Advisory until 1 PM EST this afternoon for
MEZ023-024.
NH...Coastal Flood Advisory until 1 PM EST this afternoon for
NHZ014.
MARINE...Small Craft Advisory until 7 PM EST Friday for ANZ150-152-154.
Small Craft Advisory until 6 PM EST this evening for ANZ151.
&&
NEAR TERM...EksterHazardous weather outlook, Feb 1, 9:33 AM EST, 5 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 933 AM EST Thu Feb 1 2018 MEZ007>009-NHZ001-002-021445- Northern Oxford-Northern Franklin-Central Somerset-Northern Coos- Southern Coos- 933 AM EST Thu Feb 1 2018 This Hazardous Weather Outlook is for west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and Tonight. Light snow will move through the region today and tonight, with an inch or two possible. This could make for slippery travel. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Windchill values 20 to 25 below zero are possible across the mountains Friday night into Saturday morning. A coastal system may bring snowfall to the region Sunday night and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ012>014-018>022-NHZ003>013-015-021445- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- 933 AM EST Thu Feb 1 2018 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. A period of light snow is expected today which may allow for slick conditions. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Very cold and breezy with low wind chill values Friday night. A coastal low may bring snow to the region on Sunday night into early Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ023-024-NHZ014-021445- Coastal York-Coastal Cumberland-Coastal Rockingham- 933 AM EST Thu Feb 1 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. A period of light snow is expected today which may allow for slick conditions. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Very cold and breezy with low wind chill values Friday night. A coastal low may bring snow to the region on Sunday night into early Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ025>028-021445- Sagadahoc-Lincoln-Knox-Coastal Waldo- 933 AM EST Thu Feb 1 2018 This Hazardous Weather Outlook is for south central Maine. .DAY ONE...Today and Tonight. A period of light snow is expected today which may allow for slick conditions. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Very cold and breezy with low wind chill values Friday night. A coastal low may bring snow to the region on Sunday night into early Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-021445- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 933 AM EST Thu Feb 1 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Winds will be increasing with Gale force winds possible Friday night. Moderate freezing spray is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 1, 12:07 PM EST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1207 PM EST THU FEB 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM SNOW PORTLAND JETPORT 43.65N 70.30W
02/01/2018 M1.3 INCH CUMBERLAND ME ASOS
&&
EVENT NUMBER GYX1800482
TFHLocal storm report, Feb 1, 1:00 PM EST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
100 PM EST THU FEB 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 2 NNW SACO 43.53N 70.46W
02/01/2018 M1.0 INCH YORK ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1800483
ESLocal storm report, Feb 1, 1:06 PM EST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
106 PM EST THU FEB 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM SNOW 4 WSW FALMOUTH 43.70N 70.31W
02/01/2018 M1.5 INCH CUMBERLAND ME COCORAHS
&&
EVENT NUMBER GYX1800484
ESLocal storm report, Feb 1, 1:14 PM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
114 PM EST THU FEB 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM SNOW CONCORD ASOS 43.21N 71.50W
02/01/2018 M1.4 INCH MERRIMACK NH ASOS
&&
EVENT NUMBER GYX1800485
TFHLocal storm report, Feb 1, 1:27 PM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
127 PM EST THU FEB 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM SNOW 6 WNW PORTLAND 43.69N 70.36W
02/01/2018 M1.5 INCH CUMBERLAND ME COCORAHS
&&
EVENT NUMBER GYX1800486
TFHLocal storm report, Feb 1, 1:54 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
154 PM EST THU FEB 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM SNOW 2 E LEWISTON 44.10N 70.17W
02/01/2018 M1.0 INCH ANDROSCOGGIN ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1800487
TFHThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 9:07 AM EST | Coastal Flood Advisory | GYX | Cumberland, York | 4 hr |
| Feb 1, 3:07 PM EST | Small Craft Advisory | GYX | 36 hr | |
| Feb 1, 3:07 PM EST | Heavy Freezing Spray Advisory | GYX | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.